Tohoku Mathematical Journal

Linear systems on toric varieties

Robert Laterveer

Full-text: Open access

Article information

Source
Tohoku Math. J. (2), Volume 48, Number 3 (1996), 451-458.

Dates
First available in Project Euclid: 3 May 2007

Permanent link to this document
https://projecteuclid.org/euclid.tmj/1178225343

Digital Object Identifier
doi:10.2748/tmj/1178225343

Mathematical Reviews number (MathSciNet)
MR1404514

Zentralblatt MATH identifier
0874.14047

Subjects
Primary: 14M25: Toric varieties, Newton polyhedra [See also 52B20]
Secondary: 14C20: Divisors, linear systems, invertible sheaves

Citation

Laterveer, Robert. Linear systems on toric varieties. Tohoku Math. J. (2) 48 (1996), no. 3, 451--458. doi:10.2748/tmj/1178225343. https://projecteuclid.org/euclid.tmj/1178225343


Export citation

References

  • [Da] V. DANILOV, The geometry of toric varieties, Russ. Math. Surveys 33 (1978), 97-154.
  • [De] J. -P. DEMAILLY, L2 vanishing theorems for positive line bundles and adjunction theory, alg geom/9410022.
  • [EW] G. EWALD AND U. WESSELS, On the ampleness of invertible sheaves in complete project!ve tori varieties, Results in Math. 19 (1991), 275-278.
  • [Fu] W. FULTON, Introduction to toric varieties, Ann. of Math. Studies, Princeton University Press, 1993.
  • [FS] W. FULTON AND B. STURMFELS, Intersection theory on toric varieties, preprint
  • [Fuj] T. FUJITA, On polarized manifolds whose adjoint bundles are not semipositive, Algebraic Geometr Sendai, Adv. Stud. Pure Math. 10 (1987), T. Oda (ed.), 167-178.
  • [O] T. ODA, Convex bodies and algebraic geometry, Springer-Verlag, 1988
  • [Re] M. Reid, Decomposition of toric morphisms, in Arithmetic and Geometry II, Progress in Math. 36, Birkhauser, 1983.